MathSciNet Relay Station
MathSciNet bibliographic data
MR97 46.3X
Oxtoby, J. C.; Ulam, S. M. On the existence of a measure invariant under a transformation. Ann. of Math. (2) 40, (1939). 560–566.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement